Free access
Issue
ESAIM: COCV
Volume 4, 1999
Page(s) 83 - 98
DOI http://dx.doi.org/10.1051/cocv:1999104
Published online 15 August 2002
  1. Sz. Dolecki, Observation for the one-dimensional heat equation. Stadia Math. 48 (1973) 291-305.
  2. C. Fabre, Uniqueness result for Stokes equations and their consequences in linear and nonlinear problems. ESAIM: Control Optimization and Calculus of Variations 1 (1996) 267-302. [CrossRef]
  3. C. Fabre, J.-P. Puel and E. Zuazua, Contrôlabilité approchée de l'équation de la chaleur semi-linéaire. C.R. Acad. Sci. Paris 315 (1992) 807-812.
  4. C. Fabre, J.-P. Puel and E. Zuazua, Approximate controllability for the semilinear heat equation. Proc. Royal Soc. Edinburg 125A (1995) 31-61.
  5. H.O. Fattorini and D.L. Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations. Quarterly of Appl. Mathematics (1974) 45-69.
  6. L.A. Fernández and E. Zuazua, Approximate controllability of the semilinear heat equation via optimal control. JOTA (to appear).
  7. A. Fursikov and O. Imanuvilov, Controllability and of evolution equations. Lect. Note Series 34, Res. Inst. Math., GARC, Seoul National University (1996).
  8. A.Y. Khapalov, On unique continuation of the solutions of the parabolic equation from a curve. Control and Cybernetics, Quarterly 25 (1996) 451-463.
  9. A.Y. Khapalov, Some aspects of the asymptotic behavior of the solutions of the semilinear heat equation and approximate controllability. J. Math. Anal. Appl. 194 (1995) 858-882. [CrossRef] [MathSciNet]
  10. O.H. Ladyzhenskaya, V.A. Solonikov and N.N. Ural'ceva, Linear and quasi-linear equations of parabolic type. AMS, Providence, Rhode Island (1968).
  11. J.-L. Lions, Remarques sur la contrôlabilité approchée, in Proc. of ``Jornadas Hispano-Francesas sobre Control de Sistemas Distribuidos'', University of Málaga, Spain (October 1990).
  12. W.A.J. Luxemburg and J. Korevaar, Entire functions and Müntz-Szász type approximation. Trans. AMS 157 (1971) 23-37.
  13. V.J. Mizel and T.I. Seidman, Observation and prediction for the heat equation. J. Math. Anal. Appl. 28 (1969) 303-312. [CrossRef] [MathSciNet]
  14. F. Rothe, Global Solutions of Reaction-Diffusion Systems. Lecture Notes in Mathematics No. 1072 (Springer-Verlag, Berlin, 1984).
  15. Y. Sakawa, Controllability for partial differential equations of parabolic type. SIAM J. Cont. 12 (1974) 389-400. [CrossRef]
  16. T.I. Seidman, The coefficient map for certain exponential sums. Neder. Akad. Wetemsch. Indag. Math. 48 (1986) 463-478.
  17. J.-C. Saut and B. Scheurer, Unique continuation for some evolution equations. J. Diff. Equat. 66 (1987) 118-139. [CrossRef] [MathSciNet]
  18. L. Schwartz, Étude des sommes d'exponentielles réelles. Actualités Sci. Indust. No. 959 (Hermann, Paris, 1943).
  19. H.X. Zhou, A note on approximate controllability for semilinear one-dimensional heat equation. Appl. Math. Optim. 8 (1982) 275-285. [CrossRef] [MathSciNet]
  20. E. Zuazua, Finite dimensional null controllability for the semilinear heat equation. J. Math. Pures Appl. 76 (1997) 237-264. [CrossRef] [MathSciNet]
  21. E. Zuazua, Approximate controllability for semilinear heat equations with globally Lipschitz nonlinearities. Prep. del Depart. de Matematica Applicada, MA-UCM 1998-035, Universidad Complutense de Madrid (1998).